Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/7753
Title: Frames with Transitive Structures
Authors: Hunsaker, Worthen 
Picado, Jorge 
Issue Date: 2002
Citation: Applied Categorical Structures. 10:1 (2002) 63-79
Abstract: A classical result in the theory of uniform spaces is that any topological space with a base of clopen sets admits a uniformity with a transitive base and the uniform topology of such a space has a base of clopen sets. This paper presents a pointfree generalization of this, both to uniform and quasi-uniform frames, together with various properties concerning total boundedness, compactifications and completions.
URI: http://hdl.handle.net/10316/7753
DOI: 10.1023/A:1013372903430
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf140.21 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

3
checked on Feb 18, 2020

WEB OF SCIENCETM
Citations 10

4
checked on Aug 2, 2022

Page view(s) 50

467
checked on Aug 18, 2022

Download(s)

171
checked on Aug 18, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.